RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 5, Pages 705–718 (Mi mz8603)  

This article is cited in 2 scientific papers (total in 2 papers)

Rigid Isotopy Classification of Real Quadric Line Complexes and Associated Kummer Surfaces

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: The paper deals with rigid isotopy classes of three-dimensional real quadric line complexes and associated Kummer surfaces. We prove that there exist twelve rigid isotopy classes of real quadric line complexes and seven rigid isotopy classes of associated Kummer surfaces. Characteristics determining these rigid isotopy classes are given.

Keywords: quadric line complex, Kummer surface, rigid isotopy class, quadratic, biquadratic, Grassmann variety, Klein quadratic, Plücker coordinates

DOI: https://doi.org/10.4213/mzm8603

Full text: PDF file (495 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:5, 661–671

Bibliographic databases:

UDC: 512.7
Received: 29.06.2009

Citation: V. A. Krasnov, “Rigid Isotopy Classification of Real Quadric Line Complexes and Associated Kummer Surfaces”, Mat. Zametki, 89:5 (2011), 705–718; Math. Notes, 89:5 (2011), 661–671

Citation in format AMSBIB
\Bibitem{Kra11}
\by V.~A.~Krasnov
\paper Rigid Isotopy Classification of Real Quadric Line Complexes and Associated Kummer Surfaces
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 5
\pages 705--718
\mathnet{http://mi.mathnet.ru/mz8603}
\crossref{https://doi.org/10.4213/mzm8603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858559}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 5
\pages 661--671
\crossref{https://doi.org/10.1134/S0001434611050075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959645867}


Linking options:
  • http://mi.mathnet.ru/eng/mz8603
  • https://doi.org/10.4213/mzm8603
  • http://mi.mathnet.ru/eng/mz/v89/i5/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “On intersections of two real quadrics”, Izv. Math., 82:1 (2018), 91–139  mathnet  crossref  crossref  adsnasa  isi  elib
    2. V. A. Krasnov, “Real Kummer surfaces”, Izv. Math., 83:1 (2019), 65–103  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:50
    References:24
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019